# SDR DHL9780415C

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 300-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 FLOOR TRACK FROM BS 300 TO 420 WORN.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED SEAT TRACK PER SRM 53-2-3.
